# SDR SWAA2023031616031

- Difficulty date: March 14, 2023
- Submitted: March 16, 2023
- Operation: Air carrier
- Aircraft: N8528Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 36927
- Aircraft time: 19,732 hours, 9,567 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS COMMON TO BATTERY PACK M1675 ARE INOP.<[01] REMOVED AND REPLACED BATTERY PACK M1675 AND PERFORMED GOOD TEST PER AMM 33-51-06-960-805.;[02] VERIFIED
